Internal stabilization of Maxwell's equations in heterogeneous media
Serge Nicaise and
Cristina Pignotti
Abstract and Applied Analysis, 2005, vol. 2005, 1-21
Abstract:
We consider the internal stabilization of Maxwell's equations with Ohm's law with space variable coefficients in a bounded region with a smooth boundary. Our result is mainly based on an observability estimate, obtained in some particular cases by the multiplier method, a duality argument and a weakening of norm argument, and arguments used in internal stabilization of scalar wave equations.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/204047.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/204047.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:204047
DOI: 10.1155/AAA.2005.791
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().